# SDR USAA000573

- Difficulty date: April 17, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N279AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22891
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Part time: 46,143 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME SHEAR TIE CORRODED 6 INCHES BY 2 INCHES, FRAME 727A BETWEEN STRINGER 26L TO 27L.  CORROSION LEVEL 1.  REPLACED SHEAR TIE PER SRM 53-10-02.  (M)
